Goswami, Debashish ; Lindsay, J. Martin ; Wills, Stephen J. (2001) A stochastic Stinespring Theorem Mathematische Annalen, 319 (4). pp. 647-673. ISSN 0025-5831
Full text not available from this repository.
Official URL: http://link.springer.com/article/10.1007/PL0000445...
Related URL: http://dx.doi.org/10.1007/PL00004453
Abstract
Completely positive Markovian cocycles on a von Neumann algebra, adapted to a Fock filtration, are realised as conjugations of *-homomorphic Markovian cocycles. The conjugating processes are affiliated to the algebra, and are governed by quantum stochastic differential equations whose coefficients evolve according to the *-homomorphic process. Some perturbation theory for quantum stochastic flows is developed in order to achieve the above Stinespring decomposition.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Springer Verlag. |
ID Code: | 102173 |
Deposited On: | 01 Feb 2018 04:36 |
Last Modified: | 01 Feb 2018 04:36 |
Repository Staff Only: item control page